# SDR AALA202010129021

- Difficulty date: October 6, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 20,163 hours, 7,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320300
- Condition: Corroded
- Location: Frames 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF LOWER SILL AT FR 67+19.5 AND STR 23R, MEASURING L=0.275 IN, W=0.180 IN, D=0.029 IN.  ACCOMPLISHED PERMANENT REINFORCING SPLICE REPAIR, IAW SRM 53-41-14-300-001 AND 51-42-11-801.
